# SDR ASOA20150104004

- Difficulty date: January 4, 2015
- Submitted: January 4, 2015
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 39,457 hours, 29,912 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369001
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE SHEAR THE WAS FOUND TO BE CORRODED AT FRAME 68 BETWEEN STRINGERS 15-16L.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A REPAIR IAW SRM 53-31-04.  THE AFT WAS APPROVED FOR RETURN TO SERVICE.
